# SDR ASAA2017120522794

- Difficulty date: December 5, 2017
- Submitted: December 7, 2017
- Operation: Air carrier
- Aircraft: N493AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41727
- Aircraft time: 6,475 hours, 2,190 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Part number: 3989085
- Part serial: 25810
- Condition: Malfunctioned
- Location: Left Ecs
- Part time: 6,475 hours, 2,190 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT DECK GOT PROGRESSIVELY COLDER IN FLIGHT. ALL GASPER VENTS OPENED AND CAPT FOOT AIR AND WINDSHIELD AIR OPEN, F/O FOOT AND WINDSHIELD AIR CLOSED. "CONT CAB" IN THE 3 OCLOCK POSITION. CONT CAB DUCT TEMP 10 DEG C. FLIGHT DECK EST TO BE IN THE LOW 60 DEG. WENT TO FULL "W" ON CONT CAB TEMP CONTROLLER, DUCT TEMP GOT TO 30 DEG AND THEN BACK TO 20 DEG. FLIGHT DECK STAYED IN THE LOW TO MID 60'S THROUGHOUT FLT. ON DESCENT DUCT TEMP STAYED BETWEEN 10 - 20 DEG. BELOW 10K FT WENT TO 5 DEG. NO LIGHTS ON MASTER CAUTION "RECALL". L&R PACK TEMP EQUAL THROUGHOUT. GROUNDED - YES. CHECKED AND CLEANED CONT CAB ZONE TEMP SENSOR, CHECKS GOOD. BITE CHECK OF ZONE TEMP CONT. SHOWED CONT CAB TRIM AIR VLV FAULT. REPLACED CONT CAB TRIM AIR VLV. ALL OPS NML. TEMP CONTROLLABLE AT ALL SETTINGS. GROUND VERIFICATION SATISFACTORY REF B737-900 AMM 21-61-21. CLEARS MEL'S 21-1G AND MEL 21-21J.
